×

Critical points of indefinite functionals and periodic solutions of differential equations. (English) Zbl 0443.35044

Proc. int. Congr. Math., Helsinki 1978, Vol. 2, 791-796 (1980).

MSC:

35L70 Second-order nonlinear hyperbolic equations
35B10 Periodic solutions to PDEs
34C25 Periodic solutions to ordinary differential equations
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
70H05 Hamilton’s equations
35B32 Bifurcations in context of PDEs